# SDR SWAA2022031765638

- Difficulty date: January 29, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737*
- Aircraft serial: 30271
- Aircraft time: 46,977 hours, 30,310 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP AT AREA AFT OF ACB BS986 S-27L. MARKED. / [01] EVALUATED STRINGER CLIP BS 986 STRINGER 27 L/H LBL 5 WL 183; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION 1;[03] REMOVED DAMAGED STRINGER CLIP ; LOCATED AND DRILLED NEW STRINGER CLIP AT AREA ACB BS 986 S-27L IAW SRM 51-40-05-0G-0; SRM 51-40-02-0G-0 AND DWG 147A0040; OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTION STEP 3. VERIFIED OK TO INSTALL.;[05] INSTALLED NEW STRINGER CLIP AT AREA ACB BS 986 S-27L IAW SRM 51-40-02-0G-0 AND DWG 147A0040;;[06] VERIFIED CORRECTIVE ACTION STEP 5.;[07] COMPLETE
